# SDR DL72S990547

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 481 REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  HFEC INTERNAL INSPECTION CONFIRMED TWO CRACKS BETWEEN FS 440 AND 460.  THE CRACKS WERE ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A366797-14AD, REV B.
